# SDR 2017FA0000077

- Difficulty date: February 22, 2017
- Submitted: February 23, 2017
- Operation: Air carrier
- Aircraft: N711JH
- Make and model: Snias AS350B2
- Aircraft serial: 3397
- Aircraft time: 18,770 hours, 21,470 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 8,153 hours, 6,315 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 0292225220
- Part serial: 19271
- Condition: Making Metal
- Location: Zone 200
- Part time: 8,154 hours, 6,315 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN ENGINE CHIP LIGHT. MAINTENANCE FOUND A SMALL PIECE OF CARBON (LESS THAN.5MM) ON REAR BEARING CHIP PLUG. PERFORMED LEVEL "B" CHECKS IN REF TO ENGINE MANUAL. RETURNED AIRCRAFT TO SERVICE WITH CONDITION CHECKS.
